# SDR 105092102690

- Difficulty date: October 20, 2005
- Submitted: December 8, 2005
- Operation: Air carrier
- Aircraft: N146ZV
- Make and model: Beech 1900D
- Aircraft serial: UE146
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 129440000209
- Condition: Cracked
- Location: Bs 163
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STRINGER 3R AT FS 163.9. CRACKED.  MAINTENANCE REMOVED CORROSION AND TREATED FASTENERS WITH ALODINE. THEREFORE NO PARTS WERE USED.
